MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS

DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS
Model Number 53-1500
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pin punch became bent during surgery, resulted in no delay.Item did not break into 2 or more pieces.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : TAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9558316
Report Number1818910-2020-00867
Device Sequence Number2375225
Product Code LRY
UDI-Device Identifier10603295171591
UDI-Public10603295171591
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number53-1500
Device Catalogue Number531500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;